Archive
Volume 1,  Issue 4 ,    April 2010
An Efficient Fractional Programming Approach to Linear System Model Reduction Problem
SANJAY JAIN
J. Comp. & Math. Sci. Vol.1 (4), 403 - 410  ( 2010 )   
Visitor# 3506
Abstract       View PDF      

A model to measure the effectiveness of filtering malicious traffic under dos attack in peer to peer network
MAYANK BHARGAVA1, MANVENDRA SINGH1 KATPALLY AKSHAY2, GEETHA MARY A.2, E. ANUPRIYA2 and N.CH.S.N. IYENGAR2*
J. Comp. & Math. Sci. Vol.1 (4), 411 - 417  ( 2010 )   
Visitor# 3469
Abstract       View PDF      

Note on a theorem of S. Bernstein
M. S. PUKHTA*, ABDULLAH MIR** and T A Raja***
J. Comp. & Math. Sci. Vol.1 (4), 419 - 423  ( 2010 )   
Visitor# 3566
Abstract       View PDF      

Secured Ontological Association Mining
GEETHA MARY A., J. MANEESH, NIRANJAN. Y, N.CH.S. N. IYENGAR1,ABHINAY TIWARI, AKSHAY AGARWAL, GAURAV MODI2
J. Comp. & Math. Sci. Vol.1 (4), 425 - 436  ( 2010 )   
Visitor# 3941
Abstract       View PDF      

On the coefficients of a polynomial with restricted zeros
M.S. PUKHTA
J. Comp. & Math. Sci. Vol.1 (4), 437 - 442  ( 2010 )   
Visitor# 3472
Abstract       View PDF      

Oscillation behavior of certain fourth order neutral difference equations
B. SELVARAJ and J. DAPHY LOUIS LOVENIA
J. Comp. & Math. Sci. Vol.1 (4), 443 - 447  ( 2010 )   
Visitor# 3329
Abstract       View PDF      

Analysis of various flow entities on the flow of a second order fluid over an inclined porous plate under the gravitational pull
CH.V. RAMANA MURTHY1 and *K.R. KAVITHA2
J. Comp. & Math. Sci. Vol.1 (4), 449 - 468  ( 2010 )   
Visitor# 3302
Abstract       View PDF      

Combined effect of Dissipation and Soret effect on convective Heat and Mass transfer in a vertical channel with Non-uniform temperature
SUDHA MATHEWa, P.RAVEENDRA NATHb* and P. SRINIVASA RAOc
J. Comp. & Math. Sci. Vol.1 (4), 469 - 476  ( 2010 )   
Visitor# 3477
Abstract       View PDF      

A goal programming model for the interaction effects in multiple nonlinear regression
SURESH CHAND SHARMA1, DEVENDRA SINGH HADA2 and UMESH GUPTA3
J. Comp. & Math. Sci. Vol.1 (4), 477 - 481  ( 2010 )   
Visitor# 3654
Abstract       View PDF      

An Exact Superdense Star Model on Spheroidal Space-Time
*M.C. SABU and **RAMESH TIKEKAR
J. Comp. & Math. Sci. Vol.1 (4), 483 - 492  ( 2010 )   
Visitor# 3443
Abstract       View PDF      

Mathematical Modeling of cyclone in mature stage using fuzzy differential inclusion
AMITAVA CHATTERJEE and RUPAK BHATTACHARYYA*
J. Comp. & Math. Sci. Vol.1 (4), 493 - 496  ( 2010 )   
Visitor# 3530
Abstract       View PDF      

On philosophy of fuzzy mathematics
SUPRATIM MUKHERJEE1 and SAMARJIT KAR
J. Comp. & Math. Sci. Vol.1 (4), 497 - 500  ( 2010 )   
Visitor# 3783
Abstract       View PDF      

A note on index summability of an infinite series
MAHENDRA MISRA1, U.K.MISRA2 and S.BUXI3
J. Comp. & Math. Sci. Vol.1 (4), 501 - 513  ( 2010 )   
Visitor# 3600
Abstract       View PDF      

Effect of frequency of excitation on the skin friction of an incompressible fluid of second order when the fluid bed is subjected to sinusoidal disturbances on the boundary
1CH. V. RAMANA MURTHY and 2K. RAMA KRISHNAIAH
J. Comp. & Math. Sci. Vol.1 (4), 515 - 527  ( 2010 )   
Visitor# 3573
Abstract       View PDF      

map1 map2 map3